# SDR AALA20130127008

- Difficulty date: January 27, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,392 hours, 15,224 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED FLAPS EXTENDED NORMALLY TO 30 DEGREE WHEN 40 DEGREES WAS SELECTED THE FLAP INDICATOR SPLIT SLIGHTLY IN THE 30 DEGREE POSITION AND DID NOT EXTEND TO FLAPS 40.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 3 FLAP SKEW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
